# SDR TRAX200701073

- Difficulty date: July 28, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER ENGINE SUPPORT BEAM IS CRACKED (CTR BOXBEAM).  WORK DONE IAW REO 601R-53-61-345.  SUPPLEMENTAL - SDR CLOSED 08/06/07.
